Lie algebra solution of population models based on time-inhomogeneous Markov chains
House, Thomas A.. (2012) Lie algebra solution of population models based on time-inhomogeneous Markov chains. Journal of Applied Probability, Vol.49 (No.2). pp. 472-481. ISSN 0021-9002Full text not available from this repository.
Official URL: http://dx.doi.org/10.1239/jap/1339878799
Many natural populations are well modelled through time-inhomogeneous stochastic processes. Such processes have been analysed in the physical sciences using a method based on Lie algebras, but this methodology is not widely used for models with ecological, medical, and social applications. In this paper we present the Lie algebraic method, and apply it to three biologically well-motivated examples. The result of this is a solution form that is often highly computationally advantageous.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Journal of Applied Probability|
|Publisher:||Applied Probability Trust|
|Number of Pages:||10|
|Page Range:||pp. 472-481|
|Access rights to Published version:||Restricted or Subscription Access|
|Funder:||UK Engineering and Physical Sciences Research Council|
Actions (login required)
Downloads per month over past year